# SDR F3LA2009120900254

- Difficulty date: November 25, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 20,693 hours, 10,824 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Profile
- Part number: D5397520600200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEN C4/S1 C-CHECK, INSP NOTED CORROSION ON THE FLOORBEAM LOCATED IN THE AFT CARGO COMPARTMENT AT FRAME 60 AND STRINGER 40R.  MX PERFORMED REPAIR IAW SRM 51-42-11, SRM 51-44-00, SRM 51-21-11, SRM 51-75-12 AND EA A8-53R-31553.
